# SDR 29GA94732020413

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 31,837 hours, 41,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4062 PKB/CLE LANDING GEAR UNSAFE LIGHT INTERMITTENT IN FLIGHT.  INSPECTED AND ADJUSTED LEFT MAIN LANDING GEAR UPLOCK SWITCH, OPERATIONAL CHECK GOOD.
